Posted by: Worrid girl | 2009-01-08

What is it?

Hi there im 20 years old and me and my bf are having sex and unprotected sumtimes. I am on the pill Triphasil but i dont drink the red pils because a nurse told me its safer not to drink them if u dnt want to get pregnanant, but I have a brownish discharge and sumtimes bleed for like a few minutes? Whats wrong with me??? And sumtimes its a watery discharge? What could it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

You are screwing up your hormone levels. You MUSt take the red pills – they are there for a reason. Your discharges are cause by the hormone imbalance you are creating. When you are unsure how to take a medication – the best way to find out is to read the INSTRUCTIONS in the package insert ( the little piece of paper that comes with the pills and everybody throws away)

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Sg | 2009-01-09

I would suggest you try the Gynaedoc or cyberdoc for an answer to your question

Reply to Sg

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.